Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 243, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 6, 2016, 2:35 PM EDT for Anderson County, Franklin County, Shelby County, Kentucky. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 2:35 PM EDT (18:35 UTC)
- Expired
- Jul 6, 2016, 2:47 PM EDT
- In force
- 12 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Franklin County, KY, Shelby County, KY
The radar
The Louisville radar (KLVX), 73 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 2:24 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 438 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
260 WUUS53 KLMK 061835 SVRLMK KYC005-073-211-061900- /O.NEW.KLMK.SV.W.0243.160706T1835Z-160706T1900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 235 PM EDT WED JUL 6 2016 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN FRANKLIN COUNTY IN CENTRAL KENTUCKY... SOUTHEASTERN SHELBY COUNTY IN CENTRAL KENTUCKY... NORTH CENTRAL ANDERSON COUNTY IN CENTRAL KENTUCKY... * UNTIL 300 PM EDT * AT 235 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHELBYVILLE... MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... SHELBYVILLE...JUNTE...HARRISONVILLE...HEMP RIDGE...AVENSTOKE...WADDY... CLAY VILLAGE...PEYTONA...GRAEFENBURG AND HOOPER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3811 8526 3820 8525 3821 8493 3805 8497 TIME...MOT...LOC 1835Z 276DEG 38KT 3815 8522 HAIL...<.75IN WIND...60MPH $$ SCHOETTMER
1 follow-up statement
007
WWUS53 KLMK 061847
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
247 PM EDT WED JUL 6 2016
KYC005-073-211-061857-
/O.CAN.KLMK.SV.W.0243.000000T0000Z-160706T1900Z/
FRANKLIN KY-SHELBY KY-ANDERSON KY-
247 PM EDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN...
SOUTHEASTERN SHELBY AND NORTH CENTRAL ANDERSON COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL KENTUCKY.
LAT...LON 3811 8526 3820 8525 3821 8493 3805 8497
TIME...MOT...LOC 1846Z 276DEG 38KT 3814 8506
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:20 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 6, 1:20 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Louisville KY 120 PM EDT WED JUL 6 2016 ...Updated Aviation Discussion... ...Forecast Update... Issued at 1223 PM EDT Wed Jul 6 2016 Still looks like the storms heading east across southern Missouri will make it into the western half of Kentucky and then get pushed southeastward into Tennessee. That part of the region got plenty of rain over the past few days, so hydro issues will have to be watched. Will see what the incoming storms do and make a decision to see if any headlines will be necessary. Will also need to consider the possibility of late night storms coming in from the northwest. In the meantime, popcorn storms will pop up over central Kentucky this afternoon. A few could get strong with locally heavy rain and gusty winds. Lowered MaxT this afternoon in southern Indiana in rain-cooled areas. Issued at 1037 AM EDT Wed Jul 6 2016 Current thinking is that storms coming south out of Illinois and Indiana will continue to push forward into central Kentucky either as a line of convection or at least a coherent outflow boundary. Meanwhile, storms over the Ozarks are moving quickly to the east. It looks like those storms will survive into western Kentucky, and then run into the southward moving outflow from the IL/IN MCS, pushing the MO activity to the southeast. So, the area of the LMK CWA that appears to be under the greatest risk for severe weather will be southern KY during the mid-late afternoon hours. However, the atmosphere will be very unstable before these systems approach, and several subtle small-scale boundaries can be seen in the region via radar data. As a result, pop-up storms can't be ruled out across central Kentucky separate from the incoming systems. Flow is weak and freezing levels high, so gusty winds with the strongest downpours is the main threat. BNA sounding shows some dry air aloft, too, to help out. Humidity is high today and heat index values may peak around 100 degrees this afternoon, especially in the Bowling Green region. Updated grids to account for line of storms approaching southern Indiana, and for storms coming into the south from the west this afternoon. Issued at 620 AM EDT Wed Jul 6 2016 Seeing a nice line of storms drop down from northern Illinois this hour...still on track to make it to central IN by 12Z and our northern forecast area by 15Z. Lightning trends have come down a little...so still expecting this line to be weaker by the time it reaches our forecast area. It should serve as a focus for new development early in the afternoon as the wave comes in from Missouri. NCAR ensemble mean CAPEs get up to over 5000 in western Kentucky in the 17-19Z time frame. Would expect development to occur between this instability and the upper support from the wave...and then these storms would head east and southeast into our area by mid to late afternoon. With DCAPEs fairly high, would expect a few wind damage reports in addition to some isolated flash flooding. .SHORT TERM (Now through Thursday)... Issued at 300 AM EDT Wed Jul 6 2016 Outside of any rains this period, it should be relatively hot and humid. Latest Kentucky mesonet readings across the state show dewpoints in the 70s pretty much statewide. A frontal boundary resides over southern Indiana this hour. This location will be important for the near term of the forecast, as we watch convection now over northern Illinois drop southeast. Several of the high-res models place these storms into central Indiana by daybreak, on a weakening trend as they drop into our northern counties by late morning. In addition to this feature, a PV anomaly, currently on water vapor imagery over south central Missouri, will travel slowly eastward through the day. The HRRR shows the response to this system, with a secondary area of storms developing and moving in from the west. However, the question mark will be how much the system dropping down from the northwest and its decaying phase puts a damper on new development through the day. Given that any heating and the muggy airmass in place should allow for storms to develop went a little above guidance for rain chances. Wind fields aloft are not too strong, but DCAPEs should be high, based on soundings, so we could see some microburst winds in the stronger storms as their cores collapse. A NW/SE corridor of isentropic lift is forecast to set up overnight, which should keep in the chance for storms, if not raise them as the night continues. What happens with those rains overnight will then determine the timing for onset of further storms during the day Thursday as well as temperatures. The complicated nature of this timing makes for a lower confidence forecast here, both for temperatures and pops. Wind fields on soundings, assuming those models have any kind of handle on location of precip features, would indicate stronger mid-level winds and a threat for more organized storms, especially along and north of the I-64 corridor. .LONG TERM (Thursday night through Tuesday)... Issued at 300 AM EDT Wed Jul 6 2016 Latest GFS/NAM/GEM/ECMWF all show a break in the rains for most of the region Thursday night to Friday morning. Then Friday afternoon, with a weak frontal boundary in the region and heating, likely our warmest day of the period, we should trigger scattered storms that should linger into the evening hours. The heat could be close to advisory west of a Frankfort to Liberty, KY line. The GFS/EC then make our weekend dry, with that boundary sinking into the Tennessee Valley. The GEM is the fly in the ointment, keeping some rain chances south of the I-64 corridor. The GFS/EC both bring that front back northward, and subsequent rain chances, for the beginning of the next work week. && .AVIATION (18Z TAF Update)... Issued at 119 PM EDT Wed Jul 6 2016 Two separate convective complexes are colling over the Ohio River Valley this afternoon, with all terminals expected to experience thunderstorm activity. SDF...A weakened line of storms will impact SDF between 130 and 230 PM EDT with 2-3 SM visibility, CG lightning, heavy rain, and gusty NW winds between 25 - 35 mph. These storms should stabilize the area for the rest of the afternoon, before another round of storms potentially moves into the area early this evening. BWG...An organized and severe complex of storms is racing across the MO bootheel and is expected to be around the BWG terminal between 3 and 4 PM CDT. At this point, it is expected that the storms will be severe with widespread W winds over 50 mph for a brief period. Ahead of this line of storms scattered storms will be possible with gusts in the 35-45 mph range, reduced visibility in heavy rain, and lightning. LEX...Expecting scattered thunderstorm activity to pick up after 3 PM EDT and persist for much of the afternoon and evening. There will be lulls in t-storms activity, followed by enhanced activity. With no real mechanisme to focus a time, will go with VCTS and try to amend when more clear T-storm impact times are clear. Expect 2-3 miles in heavy rain, gusty winds to 40-45 mph and CG lightning with any storm. Confidence is low for tonight as convective complexes will ultimately control what happens later. Will go with a standar low VFR/high MVFR vis/cig in the moist low level airmass with variable winds following t-storm complexes. Another round of strong/severe storms is expected tomorrow. . && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........RJS/13 Short Term.....RJS Long Term......RJS Aviation.......BJS
Hazardous weather outlook, Jul 6, 6:25 AM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 625 AM EDT WED JUL 6 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-071030- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 625 AM EDT WED JUL 6 2016 /525 AM CDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM CHANCES RETURN TODAY AS A COUPLE OF SYSTEMS MOVE INTO THE REGION. THE MAIN THREATS FROM TODAY'S STORMS WILL BE BRIEF HEAVY RAINFALL AND DAMAGING WINDS. A FEW SPOTS COULD SEE LOCALIZED FLOODING. OUTSIDE OF ANY COOLING STORMS...PEAK HEAT INDICES THIS AFTERNOON WILL RANGE FROM THE LOW TO MID 90S IN THE BLUEGRASS AND LAKE CUMBERLAND REGIONS TO AROUND 100 ALONG AND WEST OF THE I-65 CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RJS
In the hours before
Special weather statement, Jul 6, 1:47 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
147 PM EDT WED JUL 6 2016
INZ090-KYZ025-028-029-061815-
HARRISON-HARDIN-MEADE-BULLITT-
147 PM EDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARRISON...EAST
CENTRAL MEADE...NORTH CENTRAL HARDIN AND WEST CENTRAL BULLITT
COUNTIES...
AT 146 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRANDENBURG...MOVING
EAST AT 25 MPH.
WINDS BETWEEN 30-40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MULDRAUGH...WEST POINT...LACONIA...EVANS LANDING...CUPIO...PILCHER
LANDING...STITES...ROCK HAVEN...HUGHES LANDING AND HOWARD.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3807 8611 3803 8592 3801 8595 3800 8593
3801 8591 3801 8592 3802 8591 3800 8582
3789 8591 3797 8613
TIME...MOT...LOC 1746Z 284DEG 22KT 3799 8608
SCHOETTMERSpecial weather statement, Jul 6, 1:58 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1258 PM CDT WED JUL 6 2016
KYZ024-061830-
BRECKINRIDGE-
1258 PM CDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BRECKINRIDGE
COUNTY...
AT 1257 PM CDT...A STRONG THUNDERSTORM WAS 9 MILES WEST OF
HARDINSBURG...MOVING EAST AT 25 MPH.
WINDS BETWEEN 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARDINSBURG...CLOVERPORT...MATTINGLY...KIRK AND HARNED.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3784 8665 3784 8664 3785 8662 3784 8638
3769 8643 3776 8667 3778 8667
TIME...MOT...LOC 1757Z 284DEG 21KT 3780 8663
SCHOETTMERSpecial weather statement, Jul 6, 2:01 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
201 PM EDT WED JUL 6 2016
KYZ029-061830-
BULLITT-
201 PM EDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BULLITT COUNTY...
AT 201 PM EDT...A STRONG THUNDERSTORM WAS OVER PIONEER VILLAGE...
MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PIONEER VILLAGE...MOUNT WASHINGTON...HEBRON ESTATES...FOX CHASE...HUNTERS
HOLLOW...BROOKS...ZONETON...SOLITUDE AND SMITHVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3807 8548 3801 8551 3800 8550 3797 8552
3796 8553 3795 8553 3804 8573 3808 8571
TIME...MOT...LOC 1801Z 287DEG 21KT 3806 8570
SCHOETTMERSpecial weather statement, Jul 6, 2:11 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
211 PM EDT WED JUL 6 2016
KYZ030-034-061845-
JEFFERSON-SHELBY-
211 PM EDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL JEFFERSON AND
SOUTHWESTERN SHELBY COUNTIES...
AT 211 PM EDT...A STRONG THUNDERSTORM WAS OVER MIDDLETOWN...MOVING
EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JEFFERSONTOWN...SHELBYVILLE...MIDDLETOWN...DOUGLASS HILLS...WOODLAND
HILLS...SIMPSONVILLE...FISHERVILLE...CONNER...MONTCLAIR AND JOYES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3827 8527 3810 8528 3812 8532 3819 8554
3825 8553
TIME...MOT...LOC 1811Z 286DEG 21KT 3822 8551
SCHOETTMERSpecial weather statement, Jul 6, 2:31 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EDT WED JUL 6 2016
KYZ038-039-045-046-061900-
WASHINGTON-SPENCER-NELSON-ANDERSON-
231 PM EDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON...
SOUTHEASTERN SPENCER...NORTHEASTERN NELSON AND ANDERSON COUNTIES...
AT 231 PM EDT...A STRONG THUNDERSTORM WAS OVER TAYLORSVILLE...MOVING
EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...TAYLORSVILLE...BALLARD...DRYDOCK...KLONDYKE...NINEVAH...
WAKEFIELD...FOX CREEK...VAN BUREN AND SINAI.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3793 8496 3793 8498 3791 8499 3788 8503
3786 8501 3794 8540 3805 8537 3807 8517
3804 8510 3804 8508 3808 8505 3809 8486
TIME...MOT...LOC 1831Z 276DEG 36KT 3799 8532
SCHOETTMERSpecial weather statement, Jul 6, 2:33 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
233 PM EDT WED JUL 6 2016
KYZ034-035-039-061900-
FRANKLIN-SHELBY-ANDERSON-
233 PM EDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FRANKLIN...
SOUTHEASTERN SHELBY AND NORTH CENTRAL ANDERSON COUNTIES...
AT 233 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHELBYVILLE...MOVING
EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FRANKFORT...SHELBYVILLE...BRYANT...HATTON...HEMP RIDGE...BIG EDDY...WADDY...
AVENSTOKE...EVERGREEN AND CLAY VILLAGE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3814 8486 3814 8487 3809 8488 3811 8529
3821 8527 3828 8480
TIME...MOT...LOC 1833Z 276DEG 36KT 3816 8523
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:32 PM EDT | Flash Flood Warning | LMK | Allen | 3 hr |
| Jul 6, 11:41 AM EDT | Special Weather Statement | LMK | Hancock | 34 min |
| Jul 6, 1:24 PM EDT | Special Weather Statement | LMK | Bullitt | 36 min |
| Jul 6, 1:47 PM EDT | Special Weather Statement | LMK | Meade | 28 min |
| Jul 6, 1:58 PM EDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Jul 6, 2:01 PM EDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 6, 2:11 PM EDT | Special Weather Statement | LMK | Shelby | 34 min |
| Jul 6, 2:12 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 18 min |
| Jul 6, 2:31 PM EDT | Special Weather Statement | LMK | Anderson, Spencer | 29 min |
| Jul 6, 2:33 PM EDT | Special Weather Statement | LMK | Franklin | 27 min |
| Jul 6, 2:36 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson | 24 min |
| Jul 6, 2:41 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 19 min |
| Jul 6, 2:44 PM EDT | Special Weather Statement | LMK | Grayson | 31 min |
| Jul 6, 2:52 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 38 min |
| Jul 6, 3:09 PM EDT | Special Weather Statement | LMK | Hardin | 21 min |
| Jul 6, 3:25 PM EDT | Special Weather Statement | LMK | Logan | 35 min |
| Jul 6, 3:27 PM EDT | Severe Thunderstorm Warning | LMK | Hardin | 20 min |
| Jul 6, 3:36 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 11 min |
| Jul 6, 3:42 PM EDT | Special Weather Statement | LMK | Butler | 33 min |
| Jul 6, 3:50 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 40 min |
| Jul 6, 4:04 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 41 min |
| Jul 6, 4:23 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 37 min |
| Jul 6, 4:29 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Logan, Simpson, Warren | 46 min |
| Jul 6, 4:38 PM EDT | Special Weather Statement | LMK | Casey | 52 min |
| Jul 6, 4:41 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 34 min |
| Jul 6, 4:51 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Green, Hart, Metcalfe, Monroe and 1 more | 24 min |
| Jul 6, 4:58 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell | 47 min |
| Jul 6, 5:14 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Clinton, Cumberland, Metcalfe and 2 more | 50 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.